# SDR DIX2005F00001

- Difficulty date: October 31, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N925MM
- Make and model: Beech C90
- Aircraft serial: LJ925
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller
- Condition: Damaged
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORTING AN ON-GROUND PROPELLER STRIKE INCIDENT THAT OCCURRED ON AIRCRAFT.  THE AIRCRAFT WAS ON THE GROUND PERFORMEING PREFLIGHT CHECKS WHEN THE AIRCRAFT ROLLED OFF THE PAVED RUNUP AREA AND THE LT PROP STRUCK AN OBJECT.  UPON PRELLIMINARY INSPECTION OF THE PROPELLER, 2 BLADES WILL REQUIRE REPLACEMENT.  THE PROP HAS BEEN REMOVED AND FORWARDED TO A REPAIR FACILITY FOR OVERHAUL.  THE ENGINE HAS BEEN INSPECTED IAW MM, AND WAS FOUND TO BE SERVICEABLE FOR CONTINUED OPERATION.  (K)
